# SDR V6NA20170623001

- Difficulty date: June 23, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 11,433 hours, 7,932 cycles
- Engine: Pwa PW305A
- Engine time: 10,886 hours, 7,559 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Part number: 100094000003
- Part serial: 1629
- Condition: Inoperative
- Location: Engine Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ADDING POWER FOR TAKE OFF, A LOUD OSCILLATING SOUND FOLLOWED BY RIGHT RED OIL PRESSURE ANNUNCIATOR, OIL PRESSURE GAUGE WAS ALSO ZERO.  ABORTED TAKEOFF & RETURNED TO RAMP. RIGHT ENGINE BLEED AIR SHUTOFF VALVE SOLENOID REPLACED.
